Pain after steroid injection frozen shoulder

I just had my second in just under two months for an issue at L5/S1 in my back. I suffer from both degenerative disc disease and spinal stenosis AND i have a bulging disc there. So, it’s been going on off and on since about 2012 and in total, I’ve had five injections now. They have helped for a period of time but certainly not permanent. And PT has not helped at all. My doctor has told me that because it’s at L5/S1, insurance will outright deny coverage for surgery UNTIL we’ve tried basically every other remedy including the injections. So, I’m at a loss. The pain is absolutely debilitating and pain meds don’t work either so what is a person to do???

As with any medication, there are possible side effects or risks involved.  Common risks from steroid injections include pain at the injection site, bruising due to broken blood vessels, skin discolouration and aggravation of inflammation.  Rarer risks include allergic reactions, infection, tendon rupture and serious injury to bones called necrosis.  Long term side effects (depending on frequency and dose) include thinning of skin, easy bruising, weight gain, puffiness in the face, higher blood pressure, cataract formation, and osteoporosis (reduced bone density).  Steroid injections may be given every 3-4 months but frequent injections may lead to tissue weakening at the injection site and is not recommended.  Side effects do not happen in everyone and vary from person to person.

We serve the greater Metrowest and surrounding areas, including Ashland, Dover, Framingham, Holliston, Hopkington, Hudson, Marlborough, Medfield, Milford, Millis, Natick, Needham, Newton, Northborough, Sudbury, Wayland, Wellesley, Westborough and Westwood. This information is for educational purposes only and is not intended to replace the care or advice given by your physician. Always seek the advice of your physician or other qualified health provider before starting any new treatment or with any questions you may have regarding a medical condition. We’ll find the right treatment for you.

I had an L5S1 microdiscectomy 8/29/12. My only symptom was a numb foot and 3 doctors said the surgery would be my best chance for recovery. Now almost 6 months later and I now have excruciating left lower back pain and what feels like hot coals on my knee and thigh…and my foot is still numb. 2nd MRI shows nothing and the surgeon has said he can’t do anything to help. Quality of life is pretty bad. I am only 63 and wonder if this is it for the rest of my life. I did have symptoms in the same area before the surgery occasionally which had never been diagnosed but nothing like this. This is simply awful. I was an idiot to let myself be talked into this operation. Something must have occured in the OR to cause my symptoms (which I started to notice right after surgery.) I am hoping that maybe a nerve got tweaked and will work itself out but after 6 months I am getting more and more depressed. Have never taken any pain meds but may have to consider it if I want to go on living.

Acetaminophen (Tylenol and generic) or nonsteroidal anti-inflammatories, such as ibuprofen (Advil and generic) or naproxen (Aleve and generic) are good first-choice drugs to treat lower-back pain. But NSAID prescription medication, such as diclofenac , could be considered if those aren't sufficient. Be wary of narcotic pain relievers—opioids such as hydrocodone (Vicodin and generic), oxycodone (Oxycontin and generic), oxycodone and aspirin (Percodan and generics), or oxycodone with acetaminophen (Percocet and generic) to treat your back pain. They are only moderately effective in treating long-term chronic pain , and their effectiveness can diminish over time. They have also not been studied sufficiently for long-term use.

Corticosteroid side effects may cause weight gain, water retention, flushing (hot flashes), mood swings or insomnia, and elevated blood sugar levels in people with diabetes. Any numbness or mild muscle weakness usually resolves within 8 hours in the affected arm or leg (similar to the facial numbness experienced after dental work). Patients who are being treated for chronic conditions (., heart disease, diabetes, rheumatoid arthritis) or those who cannot temporarily discontinue anti-clotting medications should consult their personal physician for a risk assessment.

Pain after steroid injection frozen shoulder

pain after steroid injection frozen shoulder

I had an L5S1 microdiscectomy 8/29/12. My only symptom was a numb foot and 3 doctors said the surgery would be my best chance for recovery. Now almost 6 months later and I now have excruciating left lower back pain and what feels like hot coals on my knee and thigh…and my foot is still numb. 2nd MRI shows nothing and the surgeon has said he can’t do anything to help. Quality of life is pretty bad. I am only 63 and wonder if this is it for the rest of my life. I did have symptoms in the same area before the surgery occasionally which had never been diagnosed but nothing like this. This is simply awful. I was an idiot to let myself be talked into this operation. Something must have occured in the OR to cause my symptoms (which I started to notice right after surgery.) I am hoping that maybe a nerve got tweaked and will work itself out but after 6 months I am getting more and more depressed. Have never taken any pain meds but may have to consider it if I want to go on living.

Media:

pain after steroid injection frozen shoulderpain after steroid injection frozen shoulderpain after steroid injection frozen shoulderpain after steroid injection frozen shoulderpain after steroid injection frozen shoulder

http://buy-steroids.org